MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, CLAVE Y-SITE, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, CLAVE Y-SITE, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1424228
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a primary plumset, clave y-site, 104 inch where it was reported that the customer found an iv primary tubing set that had dirt specks in the cassette.There were 2 pieces of dirt in the cassette.There was no report of patient involvement or patient harm.
 
Additional Manufacturer Narrative
The device was received for evaluation.The investigation is not yet complete.
 
Additional Manufacturer Narrative
Received one opened/unused.List #142420489, primary plumset, clave y-site, 104 inch; lot #5617794.The complaint of foreign matter in the cassette of the 142730490 plum set can be confirmed.There was burnt material observed in the wall of the cassette.The cassette was cut open and the particle was confirmed to be embedded in the wall, not in the fluid path.The particles met the specification of allowable surface area of embedded or attached foreign material per product specifications.The probable cause of the embedded material is during molding in manufacturing.The embedded material is not in the fluid path and does not affect the functionality of the device.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUMSET, CLAVE Y-SITE, 104 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key15013770
Report Number9615050-2022-00145
Device Sequence Number6819779
Product Code FPA
UDI-Device Identifier10887787006237
UDI-Public(01)10887787006237(17)240901(10)5617794
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Model Number1424228
Device Catalogue Number142420489
Device Lot Number5617794
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2022
Supplement Date Received by Manufacturer07/14/2022
Initial Report FDA Received Date07/14/2022
Supplement Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown